# SDR DALA13048353226

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THRESHOLD SHEET LOCATED BETWEEN FR 24A TO FR 28  FWD CARGO COMP SSI 532180. MEASURES ARE: L=0.890", W=0.425", D=0.001". REPLACED THRESHOLD SHEET LOCATED BETWEEN FR 24A TO FR 28 FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231264.
